Maryformed -- I think that every person here will respond to you by saying, "It might be MS, or it might not be." Your symptoms are common to many of us here. The problem is there is no definitive test to establish MS. But, schizophrenia or not, your symptoms are NOT in your head! Many of us have heard the same idea from doctors.
It may well be that some medication you are taking could cause some of your symptoms. For that reason, it is very important that you find a physician (not necessarily a specialist, a compassionate family physician might be best for you) -- a physician you feel comfortable with, a physician who wants to work with you on this problem.
I am not a physician, but I have read of at least one medication for schizophrenia (although I can't remember the name right now), which has been found to be associated with an increase in diabetes.
As a believer in a connection between MS and excess insulin, I find this possibility of a drug and diabetes (and effects on the pancreas and its insulin secretion) intriguing. Perhaps your medication has caused excess insulin, which could be responsible for your symptoms. Find your doctor and ask him to order a "fasting serum insulin test."
You have more friends here than you know; we want to help; ask your questions (or even vent your rage now and then); we understand.